# SDR QXEA0201340

- Difficulty date: August 25, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 2,457 hours, 2,879 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND LOWER COWLING 87144121-101 ATTACH ANGLE IS CRACKED.  REPAIRED IAW HORIZON EA 6-71-56A.
